# SDR RYN2004F00002

- Difficulty date: October 19, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2527EA5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A (C) CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT AT FRAME 34 AND STRINGERS 34R TO 34L IN FORWARD CARGO COMPARTMENT.  REMOVED AND REPLACED FLOORBOARD SUPPORT AT FRAME 34 FROM STRINGER 34R TO 34L IN FORWARD PIT.
